I am sorry to hear about your medical problems. You are taking very high doses of gabapentin. Please consult a doctor for a change in medication. Sometimes changing the drug you are taking gives better pain control. Also take vitamin B and vitamin D supplement for a short time. Also, physiotherapy should be tried. Nerve blocks, epidurals and spinal cord stimulators may help (but can be costly).
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
There are alot of different medications to try for nerve pain. The one your on isn't working well for you , probably due to a tolerance to the medicine. Take the Dr.'s advice. Good luck,